# SDR ASAA2021071435419

- Difficulty date: July 14, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 27,261 hours, 8,800 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH010115
- Condition: Contaminated
- Location: Nr 2
- Part time: 27,309 hours, 8,811 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3 HRS 45 MIN. INTO FLIGHT AT FL 380 THE #2 ENG DRIVEN GENERATOR LIGHT ILLUMINATED THE DRIVE DISCONNECT SWITCH WAS USED TO DISCONNECT THE GENERATURE AND THE APU WAS STARTED AND PUT ON THE BUS. GROUNDED - YES. PERFORMED B737-900 TASK 24-11-11-080-801 FOUND CONTAMINATION IN IDG FILTER. FLUSHED PLUMING LINES IN IDG EXTERNAL OIL COOLING CIRCUIT IAW B737-900 AMM 24-11-41. REMOVED AND REPLACED #2 ENG IDG IAW 24-11-11 UP TO STEP (I). IDG INSTALLATION TEST REQUIRED PER AMM 24-11-11, IDG AIL/OIL COOLER AND IDG OIL COOLER REQUIRE REPLACEMENT A&P TSAR174M.
